# SDR UALA2013032902050

- Difficulty date: March 26, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 80,477 hours, 23,305 cycles
- Engine: Pwa PW2037
- Engine time: 67,807 hours, 23,224 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENG OIL CONSUMPTION CONTINUES TO INCREASE THE DEOILER ROTATING RING AND SEALS HAVE BEEN REPLACED.  NOW CHECK FOR OIL LEAKS PER MM 79-00-95 PG 201 AND MM71-05-00 FIG 109.  IF NO LEAKS FOUND ON VISUAL CHECKS RUN ENG AT 80% N1 FOR MINIMUM OF 10 MINUTES WITH BAGS ON DRAIN.  IF UNABLE TO RUN, PERFORM STATIC LEAK CHECKS PER MM 71-08-00 FIG 102.  FOUND EDP DRIVE SEAL LEAKING.  REPLACED PER MM 72-61-02 PG 401 AND MM 29-11-05.
